MAUDE Adverse Event Report: MONTERIS MEDICAL CORPORATION NEUROBLATE® SYSTEM

MONTERIS MEDICAL CORPORATION NEUROBLATE® SYSTEM
Model Number 20360
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Death (1802); Edema (1820)
Date of Event 03/14/2017
Type of Reportable Event Death
Event or Problem Description
It was reported that following an ablation procedure, the patient experienced cerebral edema, was hypotensive, and had a cheyne-stokes breathing pattern.The patient was prescribed steroids and placed on an external ventriculostomy device (rvd).Ultimately, the patient died.

Brand Name
NEUROBLATE® SYSTEM
Common Device Name
NEUROBLATE® SYSTEM
Manufacturer (Section D)
MONTERIS MEDICAL CORPORATION
14755 27th ave n
suite c
plymouth MN 55447
MDR Report Key6949324
Report Number3009970070-2017-00155
Device Sequence Number13755296
Product Code GEX
UDI-Device Identifier00816589020403
UDI-Public00816589020403
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K162762
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,study
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Model Number20360
Device Catalogue NumberNB102
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2017
Initial Report FDA Received Date10/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age75 YR